MathSciNet Relay Station
MathSciNet bibliographic data
MR2008844 35K55 (35B40 35K35 74N99)
King, Belinda B.; Stein, Oliver; Winkler, Michael A fourth-order parabolic equation modeling epitaxial thin film growth. J. Math. Anal. Appl. 286 (2003), no. 2, 459–490.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement